# SDR MASA2021022800056

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,442 hours, 8,276 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- ELEVATOR CONTROL MALFUNCTION
